# SDR ASAA2022011237213

- Difficulty date: January 12, 2022
- Submitted: January 22, 2022
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 53,436 hours, 18,442 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shear Tie
- Part number: 111A24012
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING PEELING SEALANT ON CENTER WING BOX UPPER SHEAR TIES FOUND SHEAR TIE AT RBL 6 CRACKED. GROUNDED - YES. REMOVED AND REPLACED CRACKED SHEAR TIE IAW B737-800 SRM 51-40-02-0G-0. SEE MIG-5 OK293216 W/O 1019937 2000/0035 FOR APPLICATION OF VAPOR BARRIER SEALANT.
